Invariant means for the wobbling group

Kate Juschenko, Mikael De La Salle

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


Given a metric space (X, d), the wobbling group of X is the group of bijections g: X → X satisfying sup d(g(x), x) < ∞. We study algebraic and analytic properties of x∈X W(X) in relation with the metric space structure of X, such as amenability of the action of the lamplighter group ⊕X ℤ/2ℤ ⋊ W(X) on ⊕X ℤ/2ℤ and property (T).

Original languageEnglish (US)
Pages (from-to)281-290
Number of pages10
JournalBulletin of the Belgian Mathematical Society - Simon Stevin
Issue number2
StatePublished - May 2015

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Invariant means for the wobbling group'. Together they form a unique fingerprint.

Cite this